Don’t give up on IVIg
J, You poor guy!
I think I know what you’re going through. I had the same reaction to my first IVIg infusions (high fever, terrible migraine, vomiting, etc.) for 5 days following). Ask your neuro about pre-medicating with solumedrol or decadron (IV steroids) each time. In my experience, I have very minor side effects with decadron, although the trade off is, as others on this forum have found, too, a big emotional crash for a day or two when the decadron or solumedrol wears off. I guess that could be even harder for you with the bi-polar complication.
I have the progressive kind of CIDP and probably couldn’t walk at all by now without IVIg every two weeks and 10 mg of prednisone daily. If your’s is relapsing/remitting, maybe you won’t need IVIg for long.
Sorry about your denial for SSDI. I’m just about to apply for the first time and am following Jeremy’s advice to submit all my medical records with a cover letter from my internist summarizing all my medical conditions that keep me from being able to work.
Being sick and disabled and having to use energy to fight for benefits and insurance coverage can be exhausting and demoralizing. Just know that you have friends out here who understand and are always ready to listen and commiserate.